# SDR ASAA2014013006726

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 21,054 hours, 6,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Control Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECAL, EXTINGUSHIES ON RESET.  ACFT GROUNDED.  LEFT PRIMARY TEMP CONTROL INOPERATIVE, BITE CHECK PERFORMED. LEFT TCV, VERIFY PASS & RESET. NO HISTORY 90 DAYS.  OPS GOOD IAW MM 21-61-00-700-806.
